MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE; GASTROSTOMY TUBE

XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE; GASTROSTOMY TUBE
Model Number 70-0041-116
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Pneumoperitoneum (4819)
Date of Event 07/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient gender was only information available.D4) model number is xeridiem part number; catalog number is exclusive distributor (cook) part number which appears on the label.G3) mdr filed based on retrospective complaint review done in october 2023.H3) no sample available (device not returned); therefore, no evaluation was able to be completed.H6) codes chosen based on reported information and limited complaint investigation possible; reported issue could not be confirmed.
 
Event or Problem Description
G-tube insertion and balloon didn't inflate.Patient had a contrast allergy so had to perform without contrast, which caused a lot of pneumoperitonea in the patient.Additional comments: no sample was available for investigation.

Brand Name
ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE
Common Device Name
GASTROSTOMY TUBE
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES
4700 s. overland drive
tucson AZ 85714 3430
Manufacturer (Section G)
XERIDIEM MEDICAL DEVICES
4700 s. overland drive
tucson AZ 85714 3430
Manufacturer Contact
steve murray
4700 s. overland drive
tucson, AZ 85714-3430
5208827794
MDR Report Key18341298
Report Number2025851-2023-00011
Device Sequence Number20954675
Product Code KNT
UDI-Device Identifier00827002356160
UDI-Public(01)00827002356160(17)260215(10)10973C001
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Model Number70-0041-116
Device Catalogue NumberSBRD-16
Device Lot Number10973C001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexFemale